# SDR VNAA202504140001

- Difficulty date: March 7, 2025
- Submitted: April 14, 2025
- Operation: Air carrier
- Aircraft: N597NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15412
- Aircraft time: 19,610 hours, 17,533 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: N1262075
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEAT RAILS OF LBL9 BTW FS364.00 TO FS693.00 (5EA).   DUE TO EXCESSIVE DAMAGE ON SEAT RAILS OF LBL9 BTW FS364.00 TO FS693.00 (5EA) WERE EVALUATED OUT OF LIMITS PER CRJ-900 SRM 53-21-49-101-001-A01, CRJ-900 SRM 53-31-49-101-001-A02 AND CRJ-900 SRM 53-41-49-101-001-A02 AND WERE REPLACED PER CRJ900 AMM 53-00-49.
